MathSciNet Relay Station
MathSciNet bibliographic data
MR1041145 (92g:57017) 57M25 (57M10 57M12)
Riley, Robert Growth of order of homology of cyclic branched covers of knots. Bull. London Math. Soc. 22 (1990), no. 3, 287–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement